Affordable Access

Access to the full text

Application of Multi-Dimensional of Conformable Sumudu Decomposition Method for Solving Conformable Singular Fractional Coupled Burger’s Equation

Authors
  • Eltayeb, Hassan1
  • Mesloub, Said1
  • 1 King Saud University, Riyadh, 11451, Saudi Arabia , Riyadh (Saudi Arabia)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Jun 29, 2021
Volume
41
Issue
5
Pages
1679–1698
Identifiers
DOI: 10.1007/s10473-021-0517-2
Source
Springer Nature
Keywords
Disciplines
  • Article
License
Yellow

Abstract

In this article, several theorems of fractional conformable derivatives and triple Sumudu transform are given and proved. Based on these theorems, a new conformable triple Sumudu decomposition method (CTSDM) is intrduced for the solution of singular two-dimensional conformable functional Burger’s equation. This method is a combination of the decomposition method (DM) and Conformable triple Sumudu transform. The exact and approximation solutions obtained by using the suggested method in the sense of conformable. Particular examples are given to clarify the possible application of the achieved results and the exact and approximate solution are sketched by using Matlab software.

Report this publication

Statistics

Seen <100 times